# SDR RAIA201503140001

- Difficulty date: March 14, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 35,274 hours, 29,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXTERIOR EMERGENCY LIGHT NR 5 IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
